Patient :I'm a 22 year old male who has been dealing with hair loss over the last couple of years. About 2 weeks ago, I finally started to use Rogaine. I've been experiencing strange mental side-effects, such as an inability to focus and mood swings. I'm also on clomiphene for low testosterone. Perhaps the Rogaine is interfering with that medication? Questions:
1. Can I use a lesser dose and achieve regrowth? (Hairloss is contained in small area of temples)
2. Are minoxidil and clomiphene safe to use together?
If there's anyway I can avoid stopping usage, it'd be VERY preferred! I've noticed symptom severity to be correlated with dosage. Am I just overly sensitive to minoxidil? If so, would I be able to use less while achieving the same effects?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.